# SDR FDEA202304200712

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: SP115305059
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT RIGHT HAND STATION 1541 X =   -47" FOUND CROWN WORN.  MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT RIGHT HAND STATION 1541 X = -47   WORN AT CROWN MEASURED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   SHEET 1. SEAT TRACK REPAIR CARRIED OUT AT EXISTING SPLICES STATION 1531 AND STATION   1571 X = -47 IN ACCORDANCE WITH SRM 53-00-52-2R REPAIR1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
